# SDR SWAA2022022438868

- Difficulty date: October 6, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMAPARTMENT; AT LBL 25; BS 500H; AFT SIDE OF FRAME; UNDER Z ANGLE; CLIP IS CRACKED / FWD CARGO LBL 25 STA 500H AFT SIDE CLIP ANGLE CRACKED. DRILLED AND REMOVED CRACKED CLIP ANAGLE. I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW CLIP ANGLE I/A/W SRM 51-40-05-0G-0 ALSO BOEING DWG 143A 7505 REV:-. INSTALLED NEW CLIP ANGLE I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 143A7505 REV-
